# SDR UIEA2014012100016

- Difficulty date: January 21, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 63,310 hours, 11,444 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 900040817
- Part serial: 0048A
- Condition: Faulty
- Location: Te Flap
- Part time: 14,266 hours, 2,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AIR TURN BACK AT 3,000', DURING INITIAL FLAP RETRACTION, FLAPS DRIVE EICAS MESSAGE.  DUMPED FUEL TO MAX LANDING WEIGHT & NORMAL TOUCHDOWN.  REPLACED LT INBD FLAP POSITION TRANSMITTER & NBSP IAW AMM 27-58-01/401.  OPERATIONS CHECKED GOOD IAW AMM 27-58-01 501.
